MathSciNet Relay Station
MathSciNet bibliographic data
MR2481308 46B20 (41A46 41A65 52A41)
Ganichev, M.; Kalton, N. J. Convergence of the dual greedy algorithm in Banach spaces. New York J. Math. 15 (2009), 73–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement